# SDR 96FDEA00305

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727223
- Aircraft serial: 22345
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Det
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED DURING CLIMBOUT WITH ENG ANTI-ICE ON.  FOLLOWED PUBLISHED ABNORMAL PROCEDURES AND DETERMINED ENG NR 2 INLET ANTI-ICE SYS TO BE THE SOURCE OF THE OVERHEAT TEMP ON ENG NR 2 INLET.  LEFT ENG NR 3 ANTI-ICE OFF FOR REMAINDER OF FLIGHT.  FOUND DETECTOR M322 SHORTED.  REPLACED SAME AND CHECKED GOOD.  FOUND CONNECTOR BAD FWD END OF OVERHEAT DETECTOR AND REPLACED CONNECTOR.
